Shopping Cart No items
Call toll-free : 1-877-329-3458
Aggrenox contains 25mg of acetylsalicylic acid and 200mg of Dipyridamole in a quick release gel capsule to reduce the risk of stroke and prevent blood clots. Aggrenox helps to improve blood flow to the brain and prevent blood platelets from clotting causing an ischemic stroke. The gel capsules are designed for quick release and should be swallowed whole.
Aggrenox is taken twice a day, once in the morning and once again in the evening. Make sure to swallow the gel capsule whole without chewing or breaking the capsule to ensure the full dose reaches your system. Aggrenox can be taken with or without food along with a glass water.
In some cases your doctor may prescribed a different dose than what is listed here. In those cases make sure to follow the doctors explicit instructions. Do not change dosages or stop taking the medication without consulting your doctor.
For missed doses take Aggrenox as soon as you remember. If the missed dose is closer to your next scheduled dose, skip it to avoid double dosing and continue your regular schedule.
You should not take this medication if you are allergic to acetylsalicylic acid (aspirin), dipyridamole or any of the ingredients found within Aggrenox. In case of allergies non-medicinal ingredients include: acacia, aluminium stearate, colloidal silicon dioxide, corn starch, dimethicone, hydroxypropyl methylcellulose, hydroxypropyl methylcellulose phthalate, lactose monohydrate, methacrylic acid copolymer, microcrystalline cellulose, povidone, stearic acid, sucrose, talc, tartaric acid, titanium dioxide, and triacetin.
The shell of the capsule contains: gelatin, red iron oxide and yellow iron oxide, titanium dioxide and water. These ingredients are considered fructose and glucose and should be avoided for those who have an intolerance.
Patients with asthma or nasal polyps should not take Aggrenox. Patients may find difficulty breathing while taking Aggrenox if they are struggling with asthma or respiratory problems. Speak with your doctor if you have allergies relating to respiratory challenges before deciding if Aggrenox is right for you.
Alcohol increases the risk of bleeding in the stomach and should be avoided while taking Aggrenox. Consult with your doctor if you have more than 3 alcoholic drinks per day as you could be at risk while taking Aggrenox. If you currently experience bleeding in the stomach or have ulcers, you should not take Aggrenox.
Side effects for Aggrenox are usually rare, however, contact your doctor if you experience severity with:
Stop taking the medication and speak to your doctor if you experience:
signs of excessive bleeding
bleeding from the rectum
persistent abdominal pain
signs of stomach ulcers
serious allergic reaction
Q: I have left over medication, can I give this to someone who also uses Aggrenox?
A: It is not recommended that you let anyone else other than yourself use the Aggrenox medication prescribed to you. If you have completed the treatment and done with your medication, speak with your pharmacist on ways to safety dispose of the medication.
Q: Should I take Aggrenox if I am pregnant or breast feeding?
A: Pregnancy can effect how the medication is used, and the medication can pass through the breast milk into the child. The best recommendation is to consult with your doctor to know if these circumstances will allow a treatment with Aggrenox.
Q: How do I know if I am alergic?
A: Aggrenox is made up of a fructose and glucose gelatin along with non-medicinal ingredients. If you are allergic to acetylsalicylic acid (aspirin) you should avoid Aggrenox. However, check the ingredient list above to find out more. If you are unsure of your current allergies, consult with your doctor to learn more.
Call our CareTeam 7 days a week
Weekdays: 9:00 AM - 6:00 PM PSTWeekends: 10:00 AM - 03:00 PM PST